UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1242

タイトル: Zonal Spherical Functions on Quantum Grassmann Manifolds
著者: Sugitani, Tetsuya
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 2, Page 335-369
抄録: We give an explicit description of the zonal spherical functions on quantum Grassmann manifolds of orthogonal and symplectic type. A unified parametrization of their zonal spherical functions is given in terms of Macdonald polynomials and Koornwinder's multivariable Askey-Wilson polynomials.
URI: http://hdl.handle.net/2261/1242
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060203.pdf266.87 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください